# SDR SWAA2023041716662

- Difficulty date: March 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727 TO BS847 AT LEVEL STR25L AND WL156 AFT CARGO COMPARTMENT 2023-185417<[01] REPLACED SUPPORT ZEE LOC. BS727 TO BS847 AT LEVEL STR25L AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-146A7500 REV: A SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
